MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI I/M ROD LINK; KNEE INSTRUMENT

BIOMET UK LTD. OXF UNI I/M ROD LINK; KNEE INSTRUMENT
Catalog Number 32-422822
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2-foreign-canada.D10.Item number:32-420331; lot #zb080910; item name: oxford spher cutter lrg.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the im rod link pin fractured while removing it from the im rod.This event is related to malfunction that could potentially lead to serious injury.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the returned products identified items and lot numbers match what is on the complaint.The cutter assembly was missing the chuck attachment shaft which has fractured off, chuck attachment shaft was not returned.The rod link tip is broken off of the rod link.Scratches and scuffs noticed on the parts.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Devices are used for treatment.Medical records were not provided.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF UNI I/M ROD LINK
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18118369
Report Number3002806535-2023-00385
Device Sequence Number15207682
Product Code LXH
UDI-Device Identifier05019279404445
UDI-Public(01)05019279404445(11)160726(17)ZB130501
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number32-422822
Device Lot NumberZB130501
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer11/20/2023
12/22/2023
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date12/14/2023
12/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Patient SexPrefer Not To Disclose